T Nation

Having Possible Gyno from Tribulus?


Greetings, gentlemen.
I have a sore and growing lump under my right nipple, started maybe a month ago and has shown no signs of letting up.

A little background info:
I ran a cycle of Methyl V
Liver Support Matrix............................300mg

  • Milk thistle, Dandelion (root and leaf), N-acetyl Cysteine, Alpha Lipoic Acid

V-Test Matrix.........................................60mg

  • 13-ethyl-3-methoxy-gona-2,5 (10)-diene-17-one
  • 2a,17a-dimethyl-5a-androstane-3-one-17a-ol

Bergamottin (DHB)................................25mg

That cycle ended at the middle/end of December, and I used the over the counter PCT that they gave, and was 100 percent consistent, I mean never missed a pill during the cycle and never in the PCT either. But I digress... I went on with a natural test booster that has some tribulus in it, and was still taking it up until these symptoms began popping up.

My question is simple: What the Eff am I supposed to do about this, is it a LH reaction from the tribulus and running it continuously for too long, or is it a rebound from the cycle possibly, or do I have breast cancer, really is what I'm asking. I can post pics but it's a stiff lump in the aureole around the nip, not going down and it's somewhat tender to the touch but not constant pain.

I'm sure I can get access so some research grade Letro or Tamoxifen or whatever I need to do, money isn't the issue, just need a little guidance. I've read the stickies and still haven't really gotten a good answer on what to do here since I'm not actually sure the actual cause of it is cycle related.


Play it safe and see a doc IMO. If it is an LH reaction from the trib ( i have zero experience with prohos so I cant really gauge what they are capable of) then the doctor will probably look at you like an idiot for doing what you did. Hopefully the doc can get you the proper treatment (nolvadex im assuming) and bite this gyno in the ass, if that is in fact what it is. If its not gyno and you have a cyst on your hands or worse (not trying to scare you, but shit does happen) then you will be all the more relieved to have seen the doc and this will be cleared up sooner.

Best of luck
and for the future, im not really sure what OTC Ancillaries/PCT products are out there, but if they sell them in supplement stores I cant really see them being very, if at all, effective. But i have been wrong before....


Yeah, it could be a cyst or something too, I don't know. I'll go get some blood work done, I guess, because I don't have any other options unless I were to go get some research Letro or something... but I'm kind of squeamish doing that if it's NOT gyno, I'm sure you understand. I've been off everything since march or so... and the PH cycle ended in January. thought it would go away on it's own and I'm done waiting.


Seems a little too long for it to be estro rebound, but I'm not positive on that. I've heard about guys getting gyno symptoms from other natty test boosters so that could be it. I'd go to the doc. Also get blood work done. That compound you ran is SD/LMG and an OTC PCT might not have saved you (though assuming you didn't have a baseline it's hard to say). I've also heard SD is pretty notorious for delayed gyno and LMG acts on the progestin receptors, so any of these things could have done it.


ya seems like you got gyno from your methyl, since prohormones are technically steroids, the methyl is the most likely culprit. tribulus more than likely will not be enough of a pct for prohormones. A serm or AI is always necessary.


This is the PCT that I used that was OTC. called Testradex... here's the ingreds.

Ingredients: Vitamin B6 3.5mg Magnesium (as aspartate) 150mg Zinc (as monomethionine and aspartate) 10mg Testradex blend 441mg Bulgarian Tribulus (20% protodiascin), Chrysin (5,7-dihydroxyflavone), Tongkat Ali, 6, 17 keto-Etiocholeva-3-Ol tetrahydropyranol, 3, 17 keto-Etiochol-Triene

Suggested Use: As a dietary supplement, take 2 capsules at bedtime. Do not exceed 4 capsules daily in a 24 hour period. Do not take for more than 8 weeks continuously without a 4 week break.